Advertisement

  • Published Date

    December 31, 2020
    This ad was originally published on this date and may contain an offer that is no longer valid. To learn more about this business and its most recent offers, click here.

Ad Text

Vitamin Expert O: I am on Warfarin as a blood thinner and I have a purple spot about the size of a half dollar on my ankle. My dermatologist says it is due to weak and leaking blood vessels. Are there any natural products that could help? A: People on blood thinner often have skin areas of purple where blood appears to be leaking from capillaries. Even people not on blood thinners can have this problem. If the problem is due to blood vessel weakness, there are a few products that can strengthen them: Mesoglycan, Rutin, Citrus Bioflavanoids, and Vitamin C. Some Vitamin C products have Citrus Bioflavanoids in the formulation. Theoretically Mesoglycan might possibly interfere with Warfarin, but there is no human evidence that it does: check with your doctor. The other supplements mentioned will not interfere with Warfarin. Extremely large doses of Vitamin C can interfere with Warfarin, but not normal dosages under 2,000mg per day. Mesoglycan is a super supplement for the entire cardiovascular system: it supports the strength, integrity, and flexibility of blood vessels, including delicate blood vessels of the eyes, legs, and brain. Brian King, R. PH. Jeffreys Drug Store 724.745.6480 1 North Central Avenue Canonsburg, PA Vitamin Expert O: I am on Warfarin as a blood thinner and I have a purple spot about the size of a half dollar on my ankle. My dermatologist says it is due to weak and leaking blood vessels. Are there any natural products that could help? A: People on blood thinner often have skin areas of purple where blood appears to be leaking from capillaries. Even people not on blood thinners can have this problem. If the problem is due to blood vessel weakness, there are a few products that can strengthen them: Mesoglycan, Rutin, Citrus Bioflavanoids, and Vitamin C. Some Vitamin C products have Citrus Bioflavanoids in the formulation. Theoretically Mesoglycan might possibly interfere with Warfarin, but there is no human evidence that it does: check with your doctor. The other supplements mentioned will not interfere with Warfarin. Extremely large doses of Vitamin C can interfere with Warfarin, but not normal dosages under 2,000mg per day. Mesoglycan is a super supplement for the entire cardiovascular system: it supports the strength, integrity, and flexibility of blood vessels, including delicate blood vessels of the eyes, legs, and brain. Brian King, R. PH. Jeffreys Drug Store 724.745.6480 1 North Central Avenue Canonsburg, PA